# SDR UALA2012050302612

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,525 hours, 21,568 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CROWN, AT STR 6 RT, 24 TO 40 INCHES AFT OF DOOR 1 RT, 2 LIGHTNING STRIKES IN SKIN.  REPAIRED IAW SRM 53-00- 01, REPAIR 6, SECT II, ITEM 5.
